Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/27606
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18268/20495 (89%)
Visitors : 8619589      Online Users : 690
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://ir.cnu.edu.tw/handle/310902800/27606


    题名: Switching signal design for exponential stability of discrete switched systems with interval time-varying delay
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chang, Hao-Chin
    Chung, Long-Yeu
    Chen, Jenq-Der
    贡献者: 資訊多媒體應用系
    关键词: Dependent Robust Stability
    H-Infinity Control
    Linear-Systems
    Stabilization
    日期: 2012-08
    上传时间: 2014-03-21 16:15:01 (UTC+8)
    出版者: Pergamon-Elsevier Science Ltd
    摘要: The switching signal design for global exponential stability of discrete switched systems with interval time-varying delay is considered in this paper. Some LMI conditions are proposed to design the switching signal and guarantee the global exponential stability of switched time-delay system. Some nonnegative inequalities are used to reduce the conservativeness of the systems. Finally, two numerical examples are illustrated to show the main result. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
    關聯: Journal Of The Franklin Institute-Engineering And Applied Mathematics, 349(6), 2182-2192
    显示于类别:[Dept. of Multimedia and Game Development] Periodical Articles

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML2300检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback